SwePub
Sök i SwePub databas

  Utökad sökning

Träfflista för sökning "swepub ;pers:(Rosengren Hjalmar 1972);srt2:(2003);lar1:(cth)"

Sökning: swepub > Rosengren Hjalmar 1972 > (2003) > Chalmers tekniska högskola

  • Resultat 1-3 av 3
Sortera/gruppera träfflistan
   
NumreringReferensOmslagsbildHitta
1.
  • Rosengren, Hjalmar, 1972- (författare)
  • Karlsson-Minton type hypergeometric functions on the root system Cn
  • 2003
  • Ingår i: Journal of Mathematical Analysis and Applications. ; 281, s. 332-345
  • Tidskriftsartikel (refereegranskat)abstract
    • We prove a reduction formula for Karlsson-Minton type hypergeometric series on the root system C_n and derive some consequences of this identity. In particular, when combined with a similar reduction formula for A_n, it implies a C_n Watson transformation due to Milne and Lilly.
  •  
2.
  • Rosengren, Hjalmar, 1972-, et al. (författare)
  • On a hypergeometric identity of Gelfand, Graev and Retakh
  • 2003
  • Ingår i: Journal of Computational and Applied Mathematics. ; 160, s. 147-158
  • Tidskriftsartikel (refereegranskat)abstract
    • A hypergeometric identity equating a triple sum to a single sum, originally found by Gelfand, Graev and Retakh [Russian Math. Surveys 47 (1992), 1-88] by using systems of differential equations, is given hypergeometric proofs. As a bonus, several q-analogues can be derived.
  •  
3.
  • Rosengren, Hjalmar, 1972-, et al. (författare)
  • Summations and transformations for multiple basic and elliptic hypergeometric series by determinant evaluations
  • 2003
  • Ingår i: Indagationes Mathematicae. ; 14, s. 483-514
  • Tidskriftsartikel (refereegranskat)abstract
    • Using multiple q-integrals and a determinant evaluation, we establish a multivariable extension of Bailey's nonterminating 10-phi-9 transformation. From this result, we deduce new multivariable terminating 10-phi-9 transformations, 8-phi-7 summations and other identities. We also use similar methods to derive new multivariable 1-psi-1 summations. Some of our results are extended to the case of elliptic hypergeometric series.
  •  
Skapa referenser, mejla, bekava och länka
  • Resultat 1-3 av 3
Typ av publikation
tidskriftsartikel (3)
Typ av innehåll
refereegranskat (3)
Författare/redaktör
Krattenthaler, Chris ... (1)
Schlosser, Michael (1)
Lärosäte
Göteborgs universitet (3)
Språk
Engelska (3)
Forskningsämne (UKÄ/SCB)
Naturvetenskap (3)
År
 
pil uppåt Stäng

Kopiera och spara länken för att återkomma till aktuell vy